# SDR SWAA2022041191798

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 23,902 hours, 10,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BREAK PANEL CRACKED IN THE AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPARTMENT AT B.S. 540. / [01] REMOVED AND REPLACED R/H BREAK PANEL AT STATION 540 IN A/C DISTRIBUTION BAY FWD CARGO COMPT. PER SRM 51-40-02.(FASTENERS)
